Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

In need of answers!!! Please Help!! warning: TMI

Okay so just to give you a fast run down of what's going on!! I am trying to get pregnant started birth control on the 23rd of Feb to reg. period. Also started metformin same day. Then I stopped birth control on the 16th of march. Started Clomid the 20th and took it till the 24th. Was told by the dr. to start "trying " for a baby the 25th....I also bought a Ovulation test kit and the kit told me I ovulated the 27th and we "tried" the 27th. Got up to go pee and got a little worried when I saw blood when I wiped, I have had very light cramping the past couple of days and also the blood was not like a period red...it was mostly light pink. I am not due for my period till around the 16th.....if anyone knows at all what this could poss. be please let me know!!!

 
Anonymous

Asked by Anonymous at 6:16 AM on Apr. 1, 2009 in Trying to Conceive

This question is closed.
Answers (5)
  • Clomid can give you a false postive on a OPK if taken too close to your pills. Most drs will tell you that if your TTC start having sex days 9, 11, 13, 14, 15, 16, and maybe once more on day 18. this generally covers most peoples ovulations. Clomid will make you ovulate (if you do) between 5-9 days after your last pill (some later) so its possible you still havent ovulated. My suggestion.. take a couple more OPKs and see if you get a + now and if you arent pregnant I would also suggest charting your BBT's along with it. When I was on clomid my OB had me charting along with the clomid and my 2nd cycle (1st cycle that made me actually ovulate) I ended up pregnant.
    Good luck to you.
    mommyto3rugrats

    Answer by mommyto3rugrats at 3:45 PM on Apr. 1, 2009

  • If you are having sex a lot, your cervix could be inflamed which can cause the bleeding. You may have ovulated; sometimes people spot when they do. It is hard to tell what it is.
    JenaElliott

    Answer by JenaElliott at 6:36 AM on Apr. 1, 2009

  • I agree with the above poster. It's a little soon for implantation & also too early for your period. Maybe it's just from too much or too rough sex? Either way good luck!
    lizafur13

    Answer by lizafur13 at 12:34 PM on Apr. 1, 2009

  • oops.. hit send too quick! lol.. the pink tint could just be from sex or something causing your insides to be enflamed and made you spot a tiny bit. if its not bright red then its nothing to worry about. plus cramping can be associated with ovulation, where is your pain? I remember having the WORST ovulation cramping ever when I was on the clomid.
    mommyto3rugrats

    Answer by mommyto3rugrats at 3:46 PM on Apr. 1, 2009

  • Thanks everyone that has answered!!!!! Ok with the OPK, I started to take it the day after I stopped clomid and it said neg. and the next two days same thing...neg but then on the 27th it finally said positive and then I test I think one...maybe two days after that (OPK) and it started to say neg again.......I am still spotting today, just a little though like before only when I wipe! I know it is way too early to take a preg test and all so I won't do that. I have been doing a lot of research to see what could be going on and I have read that implatation can start usually 5 to 10 days after ovulation. Hmm...Just really confused and I hope it is not another cyst trying to pop up...cuz I have PCOS!!! Anyways thanks again for all the answers!!
    Anonymous

    Answer by Anonymous at 11:14 PM on Apr. 1, 2009